# SDR SWAA2022021491251

- Difficulty date: May 31, 2018
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 39,903 hours, 19,100 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Chafed
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CHAFE AREA ON SEAT TRACK CROWN STA 520 RBL 46 / DAMAGE FOUND OUT OF LIMITS PER SRM 51-10-02-00G-0; SRM 53-00-52-1A-1 DETAIL A AT SEAT TRACK STA 520; RBL 46; PERFORMED REPAIR PER SRM 53-00-52-2R-4; REPAIR 4 AND SWA EA 1-A53-11779 REV 1 FOR AUTHORIZATION OF REPAIR PARTS
